# SDR USAA2009081792149

- Difficulty date: July 27, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C3184774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LEVEL 2 CORROSION ON STRAP AT BS 1020, RBL 27.25.  REPLACED STRAP AT BS 1020, RBL 27.25 IAW SRM 51-40-02.
